My brother has allergy since birth. We have tried all kind of treatments.
Initially he was on allopathic medicines, but he gained weight tremendously. After a few years we switched to homeopathy, but his condition has not improved.
He is now 26 and i am really worried about his future.
Please suggest good treatment and medication.
The weight gain may not be related to the allergic reactions, but it could be a side effect of the medications. IgE levels are generally elevated in people with allergic diseases. The normal levels depend on the units of measurement but it is generally 0-100. If it is higher than 500 it can generally be a sign of parasitic infection. A stool analysis can help detect this. He can consult an allergy specialist. He will do skin testing to identify the allergens. This test is painless, in which a very small amount of certain allergens are pricked into the surface of your skin. If you have allergies, just a little swelling will occur where the allergen was introduced. Reactions occur within about 15 minutes. If needed more sensitive intradermal tests will be used in which a small amount of allergen is injected within the skin. Based on this he may plan for immunotherapy.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.